# SDR DL738060358

- Difficulty date: May 5, 2006
- Submitted: May 9, 2006
- Operation: Air carrier
- Aircraft: N3743H
- Make and model: Boeing 737832
- Aircraft serial: 30836
- Aircraft time: 16,536 hours, 7,135 cycles
- Engine: Pwa JT8D219
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: Illuminated
- Location: Cockpit
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

20 MINS OUT FROM CVG, MASTER CAUTION AND FLT CONT LIGHTS CAME ON.  FLT CONT B LOW PRESS LIGHT AND BOTH HYD PUMP B LOW PRESS LIGHTS ILLUM.  B SYS INDICATED 88 PERCENT QTY.  SERVICED B SYS HYD.  CYCLED FLAPS, SPOILER, CONT   SURFACES.  NO HYD LEAKS NOTED.  RAN ENG CYCLED FLAPS, CONT SURFACES, SPOILERS.  NO LEAKS.
